Table of Contents
Game Theory
Volume 2013, Article ID 540487, 8 pages
http://dx.doi.org/10.1155/2013/540487
Research Article

Allocation Rules for Games with Optimistic Aspirations

1Departamento de Matemáticas, Facultade de Informática, Universidade da Coruña, 15071 A Coruña, Spain
2Departamento de Estatística e IO, Facultade de Matemáticas, Universidade de Santiago de Compostela, 15782 Santiago de Compostela, Spain
3Department of Economics, 435 PLC, University of Oregon, Eugene, OR 97403-1285, USA

Received 13 February 2013; Revised 8 July 2013; Accepted 1 August 2013

Academic Editor: Charles S. Tapiero

Copyright © 2013 Luisa Carpente et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Luisa Carpente, Balbina Casas-Méndez, Ignacio García-Jurado, and Anne van den Nouweland, “Allocation Rules for Games with Optimistic Aspirations,” Game Theory, vol. 2013, Article ID 540487, 8 pages, 2013. https://doi.org/10.1155/2013/540487.